On the scattering in Gevrey classes for the subcritical Hartree and Schrödinger equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 3-4, p. 483-497
@article{ASNSP_1998_4_27_3-4_483_0,
     author = {Hayashi, Nakao and Kato, Keiichi and Naumkin, Pavel I.},
     title = {On the scattering in Gevrey classes for the subcritical Hartree and Schr\"odinger equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {3-4},
     year = {1998},
     pages = {483-497},
     zbl = {0931.35161},
     mrnumber = {1677998},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_3-4_483_0}
}
Hayashi, Nakao; Kato, Keiichi; Naumkin, Pavel I. On the scattering in Gevrey classes for the subcritical Hartree and Schrödinger equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 3-4, pp. 483-497. http://www.numdam.org/item/ASNSP_1998_4_27_3-4_483_0/

[1] T. Cazenave, "An Introduction to Nonlinear Schrödinger Equations ", Textos de Métodos Mathemáticos, 22 Univ. Federal do Rio de Janeiro, Instituto de Mathematica, 1989.

[2] T. Cazenave - F.B. Weissler, The Cauchy problem for the critical nonlinear Schrödinger equation in HS, Nonlinear Anal. 14 (1990), 807-836. | MR 1055532 | Zbl 0706.35127

[3] P. D'Ancona - S. Spagnolo, Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. Math. 108 (1992), 253-277. | MR 1161092 | Zbl 0785.35067

[4] J. Ginibre - T. Ozawa, Long range scattering for nonlinear Schrödinger and Hartree equations in space dimension n > 2, Comm. Math. Phys. 151 (1993), 619-645. | MR 1207269 | Zbl 0776.35070

[5] J. Ginibre - G. Velo, On a class of nonlinear Schrödinger equations. I. The Cauchy problem, general case; II. Scattering theory, general case, J. Funct. Anal. 32 (1979), 1-71. | MR 533218 | Zbl 0396.35029

[6] N. Hayashi - E. Kaikina - P.I. Naumkin, On the scattering theory for the cubic nonlinear Schrödinger and Hartree type equations in one space dimension, Hokkaido Univ. Math. J. 27 (1998), 651-667. | MR 1662961 | Zbl 0921.35163

[7] N. Hayashi - K. Kato, Global existence of small analytic solutions to Schrödinger equations with quadratic nonlinearity, Comm. Partial Differential Equations 22 (1997), 773-798. | MR 1452167 | Zbl 0881.35106

[8] N. Hayashi - P.I. Naumkin, Asymptotics in large time of solutions to nonlinear Schrödinger and Hartree equations, Amer. J. Math. 120 (1998), 369-389. | MR 1613646 | Zbl 0917.35128

[9] N. Hayashi - P.I. Naumkin, Scattering theory and large time asymptotics of solutions to the Hartree type equation with a long range potential, Preprint (1997). | MR 1815004

[10] N. Hayashi - T. Ozawa, Scattering theory in the weighted L2(Rn) spaces for some Schrödinger equations, Ann. Inst. H. Poincaré Phys. Théor. 48 (1988), 17-37. | Numdam | MR 947158 | Zbl 0659.35078

[11] H. Hirata, The Cauchy problem for Hartree type Schrödinger equation in weighted Sobolev space, J. Faculty of Science, Univ. Tokyo, Sec IA 38 (1988), 567-588. | MR 1146361 | Zbl 0766.35053

[12] T. Kato - K. Masuda, Nonlinear evolution equations and analyticity I, Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1986), 455-467. | Numdam | MR 870865 | Zbl 0622.35066

[13] P.I. Naumkin, Asymptotics for large time of solutions to nonlinear Schrödinger equation, Izvestia 61, n° 4 (1997), 81-118. | MR 1480758 | Zbl 0894.35103

[14] T. Ozawa, Long range scattering for nonlinear Schrödinger equations in one space dimension, Comm. Math. Phys. 139 (1991), 479-493. | MR 1121130 | Zbl 0742.35043